# SDR P5CA9701840

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 65B0232501
- Condition: Delaminated
- Location: Nr 2 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION NR 2 SPOILER PANEL LOWER SKIN BY AFT EDGE.  REPLACED PANEL PER BOEING M/M 27-61-02.
